MAUDE Adverse Event Report: OM HALYARD, INC. HALYARD; DRAPE, SURGICAL

OM HALYARD, INC. HALYARD; DRAPE, SURGICAL
Model Number 89454
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Broken yankauer in the trauma abdominal pack.

Brand Name
HALYARD
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
OM HALYARD, INC.
1220 old alpharetta rd
suite 320
alpharetta GA 30005
MDR Report Key25147613
Report Number25147613
Device Sequence Number9351276
Product Code KKX
UDI-Device Identifier10680651894547
UDI-Public10680651894547
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/06/2026
Report Date (Section F) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89454
Device Catalogue Number300924
Device Lot NumberCA25268XXX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight96 KG
Date Report Sent to FDA05/06/2026